Citations of

William Y.C. Chen, Svetlana Poznanovic, Catherine H. Yan, and Arthur L.B. Yang, Major index for 01-fillings of moon polyominoes, J. Combin. Theory Ser. A, 117(8) (2010) 1058--1081

  1. W.Y.C. Chen, A.Y.Z. Wang, C.H. Yan and A.F.Y. Zhao, Mixed statistics on 01-fillings of moon polyominoes, SIAM J. Discrete Math. 24(2010) 1272-1290.

  2. A. Grady and S. Poznanović, Graphical mahonian statistics on words, arXiv:1607.00033.

  3. M. Phillipson, C.H. Yan and J. Yeh, Chains of length 2 in fillings of layer polyominoes, Electron. J. Combin. 20(2013) #P51.

  4. S. Poznanović, Research on combinatorial statistics: crossings and nestings in discrete structures, Ph.D Thesis, Texas A&M University, 2010.

  5. S. Poznanović and C.H. Yan, Maximal increasing sequences in fillings of almost-moon polyominoes, Adv. in Appl. Math. 66(2015) 1-21.

  6. M. Rubey, Increasing and decreasing sequences in fillings of moon polyominoes, Adv. in Appl. Math. 47(2011) 57-87.

  7. A.Y.Z. Wang and C.H. Yan, Positive and negative chains in charged moon polyominoes, Adv. in Appl. Math. 51(2013) 467-482.

  8. A.T. Wilson, An extension of MacMahon’s equidistribution theorem to ordered multiset partitions, Electron. J. Combin. 23(2016) # P1.5.


back to homepage